# SDR AALA201611089005

- Difficulty date: November 7, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 49,373 hours, 23,179 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: D5764000001218A
- Part serial: 2404
- Condition: Damaged
- Location: Lt Wing
- Part time: 35,619 hours, 12,730 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT WING AILERON, PREVIOUS REPAIR ON LOWER SURFACE DAMAGED.  CAME APART 2 INCHES FROM LEADING EDGE AND 16 INCHES FROM INBOARD END. REPAIRED AILERON PER EA 254027A.
